# SDR UPS08553320

- Difficulty date: August 19, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 335-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CARGO SEAT TRACK IS CORRODED ON O/B FLANGE AND RADIUS BS 335-440 LBL 45, WL 208.  REPAIRED OUT OF LIMITS CORROSION PER EO 08-2794 AND UPS EO B757-5340-30527-A.
